# SDR AALA201905239014

- Difficulty date: May 22, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 60,349 hours, 22,723 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Switch
- Part number: ABS012130
- Condition: Out Of Adjust
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON DECENT DUE TO ECAM MSG F/CTL FLAPS FAULT. MAINTENANCE ADJUSTED INTERCONNECTING STRUT PROX SWITCH IAW AMM 27-51-15. FLAP SYSTEM OPS CHEKS NORM.
